# SDR VNAA9607008

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA EN ROUTE TO CHS, CREW REPORTED THE NOSE LANDING GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  CREW WAS ADVISED TO DIVERT TO PIT.  AIRCRAFT LANDED IN PIT WITHOUT FURTHER INCIDENT.  MX INSPECTED AIRCRAFT AND CONDUCTED GROUND CHECKS I.A.W. M.M. 32-21-01.  NO DEFECTS NOTED.  MX UNABLE TO DUPLICATE THE DISCREPANCY, AIRCRAFT RETURNED TO SERVICE.
